# SDR UPS203053

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Fs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE HAT CHANNEL AT STATION 1138, RBL 25 TO 45 AND WL 208.  MAINTENANCE REPLACED THE HAT CHANNEL PER SRM 51-10-1, 51-10-2, MM 51-20-151, SRM 51-30-2.
